# SDR SIMA1471

- Difficulty date: May 26, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N901AE
- Make and model: Saab 340B
- Aircraft serial: 340B401
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Pressure Switch
- Part number: GPP125012
- Part serial: 8827306
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LFT - FLT 3355 - HYDRAULIC CENTRAL WARNING PANEL LIGHT WITH MAIN AND EMERGENCY PRESSURE.  LANDING GEAR EMERGENCY HANDLE PULLED.  MAINTENANCE FOUND HYDRAUIC PRESSURE SWITCH 9ML FAILED.  PRESSURE SWITCH WAS REMOVED AND REPLACED IAW SAAB MM 29-10-45.  OPS CHECK GOOD.  (M)
